MathSciNet Relay Station
MathSciNet bibliographic data
MR1043858 22E25 (22E45 22E46)
Fabec, R. C. Homogeneous distributions on the Heisenberg group and representations of ${\rm SU}(2,1)$. Trans. Amer. Math. Soc. 328 (1991), no. 1, 351–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement